RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2007, Volume 13, Number 1, Pages 11–43 (Mi timm69)  

This article is cited in 12 scientific papers (total in 12 papers)

Certain pairs of irreducible characters of the groups $S_n$ and $A_n$

V. A. Belonogov


Abstract: Investigation of pairs of semiproportional irreducible characters of finite groups is continued. The interest in these investigations is maintained by the discovered earlier connection between the presence or absence of such a pair in a group and the local structure of this group. In the paper, the question of the presence of such pairs in the alternating groups $A_n$ is investigated. A more general problem of description of pairs of irreducible characters of the symmetric group $S_n$ having the same set of roots in one of the sets $A_n$ and $S_n\setminus A_n$ is also considered. All such pairs of irreducible characters of the symmetric group $S_n$ have been found in the case when the main diagonal lengths of the Young diagrams corresponding to these characters do not exceed 2.

Full text: PDF file (497 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics (Supplementary issues), 2007, 257, suppl. 1, S10–S46

Bibliographic databases:

UDC: 512.54
Received: 15.10.2006

Citation: V. A. Belonogov, “Certain pairs of irreducible characters of the groups $S_n$ and $A_n$”, , Trudy Inst. Mat. i Mekh. UrO RAN, 13, no. 1, 2007, 11–43; Proc. Steklov Inst. Math. (Suppl.), 257, suppl. 1 (2007), S10–S46

Citation in format AMSBIB
\Bibitem{Bel07}
\by V.~A.~Belonogov
\paper Certain pairs of irreducible characters of the groups $S_n$ and $A_n$
\inbook
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2007
\vol 13
\issue 1
\pages 11--43
\mathnet{http://mi.mathnet.ru/timm69}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2338238}
\elib{http://elibrary.ru/item.asp?id=12040750}
\transl
\jour Proc. Steklov Inst. Math. (Suppl.)
\yr 2007
\vol 257
\issue , suppl. 1
\pages S10--S46
\crossref{https://doi.org/10.1134/S0081543807050021}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-34547677911}


Linking options:
  • http://mi.mathnet.ru/eng/timm69
  • http://mi.mathnet.ru/eng/timm/v13/i1/p11

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. A. Belonogov, “Young diagrams without hooks of length 4 and characters of the group $S_n$”, Proc. Steklov Inst. Math. (Suppl.), 261, suppl. 1 (2008), S24–S35  mathnet  crossref  elib
    2. V. A. Belonogov, “Certain pairs of irreducible characters of the groups $S_n$”, Proc. Steklov Inst. Math. (Suppl.), 259, suppl. 2 (2007), S12–S34  mathnet  crossref  elib
    3. V. A. Belonogov, “Irreducible characters of the group $S_n$ that are semiproportional on $A_n$”, Algebra and Logic, 47:2 (2008), 77–90  mathnet  crossref  mathscinet  zmath  isi
    4. V. A. Belonogov, “The young diagrams of a pair of irreducible characters of $S_n$ with the same zero set on $S^\varepsilon_n$”, Siberian Math. J., 49:5 (2008), 784–795  mathnet  crossref  mathscinet  isi
    5. V. A. Belonogov, “On irreducible characters of the group $S_n$ that are semiproportional on $A_n$ or $S_n\setminus A_n$. I”, Proc. Steklov Inst. Math. (Suppl.), 263, suppl. 2 (2008), S150–S171  mathnet  crossref  zmath  isi  elib
    6. V. A. Belonogov, “On irreducible characters of the group $S_n$ that are semiproportional on $A_n$ or $S_n\setminus A_n$. II”, Proc. Steklov Inst. Math. (Suppl.), 264, suppl. 1 (2009), S60–S71  mathnet  crossref  mathscinet  isi  elib
    7. V. A. Belonogov, “O neprivodimykh kharakterakh gruppy $S_n$, poluproportsionalnykh na $A_n$ ili na $S_n\setminus A_n$. III”, Tr. IMM UrO RAN, 14, no. 4, 2008, 12–30  mathnet  elib
    8. V. A. Belonogov, “On irreducible characters of the group $S_n$ that are semiproportional on $A_n$ or $S_n\setminus A_n$. IV.”, Proc. Steklov Inst. Math. (Suppl.), 267, suppl. 1 (2009), S10–S32  mathnet  crossref  isi  elib
    9. V. A. Belonogov, “O neprivodimykh kharakterakh gruppy $S_n$, poluproportsionalnykh na $A_n$ ili na $S_n\setminus A_n$. V”, Tr. IMM UrO RAN, 16, no. 2, 2010, 13–34  mathnet  elib
    10. V. A. Belonogov, “On irreducible characters of the group $S_n$ that are semiproportional on $A_n$ or $S_n\setminus A_n$. VI”, Proc. Steklov Inst. Math. (Suppl.), 272, suppl. 1 (2011), S14–S35  mathnet  crossref  isi  elib
    11. Belonogov V.A., “On character tables and abstract structure of finite groups”, Character Theory of Finite Groups, Contemporary Mathematics, 524, 2010, 1–10  crossref  mathscinet  zmath  isi
    12. V. A. Belonogov, “O neprivodimykh kharakterakh gruppy $S_n$, poluproportsionalnykh na $A_n$ ili na $S_n\setminus A_n$. VII”, Tr. IMM UrO RAN, 17, no. 1, 2011, 3–16  mathnet  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:197
    Full text:46
    References:43

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019